# SDR SWAA2020021214236

- Difficulty date: January 29, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY R/H SHIELD FORWARD OF CARGO DOOR HAD AREAS OF CORROSION AROUND NUT PLATE BETWEEN BS. 420 TO BS. 440, RBL 21. / R&R SHIELD PER SRM & DWG.
